Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JimBob

Quicky Question

Recommended Posts

I am on accutane now for moderate acne. Anyways, when the doctor first presribed it to me, he said I had a little shine to my face (i.e. scarring). Nothing much though. I am wondering what this will leave on my face for the future. I have no indents or anything, just red bumps. When these bumps go away, will they leave an indent or what? Thanks for your help.

Share this post


Link to post
Share on other sites

I also asked this q and noone answered someone must know!!!

I only have mild acne and am on roaccutane, i have red marks but no indents or serious scars so i am worried that after the initial breakout, roaccutane will cause scaring.

Share this post


Link to post
Share on other sites

I had plenty scars and red marks before i took accutane but after it some of the red marks are now slightly indented scars and others are slowly disappearing. Also got 1 raised scar which was a big spot i got while on accutane which must have healed to fast. Unless you are already scarring of yer acne it aint worth messing up your face with accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×